# SDR 2003FA0000768

- Difficulty date: August 1, 2003
- Submitted: August 5, 2003
- Operation: General aviation
- Aircraft: N644AC
- Make and model: Piper PA-34-200T
- Aircraft serial: 3449261
- Engine: Cont TSIO360GB
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: D7309
- Condition: Cracked
- Location: Rt Eng Propeller
- Part time: 194 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER SPINNER BULKHEAD, CRACKED.
